Dec 10, 2006
I have developed myopathy due to HIV meds. Med cocktail has been change to one with minimal toxicity. In the meantime I plan to start nucleomax,coq10,lacetyl carnitine vitb1/2/6 to minimize sxs until change of meds takes effect..Are there any foods which might worsen or contribute to mitochondrial toxicity; if so is ther a site on internedt which lists these foods so that I can avoid them?
| Response from Dr. Henry
Your vitamin regimen seems reasonable under the circumstances. I am not aware of any particular diet that would clearly impact the course of muscle recovery from drug related injury due to presumed mitochondrial toxicity. If any reader is aware of dietary recommendations in that setting please post! KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Touching Vagina Scared To Death
- Unprotected Anal Sex Without Ejaculation And HIV Transmission Risk
- Is Itchy Testicles A Symptom Of Acute HIV Infection?
- White Bumps Could I Have Acute HIV Infection
- Can You Get HIV From Picking Your Nose?
- Black Spots After Open Mouth Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.